# SDR ASAA2018042424371

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 40,197 hours, 12,257 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 22,806 hours, 6,713 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, FOUND THE NR 14 BLADE MISSING CU-IN-NI COATING, AND IS OUT OF LIMITS.  ACFT GROUNDED.   REMOVED AND REPLACED MATCHING BLADE PAIR SET IAW AMM 72-21-02-000-802 & T/C 78472002.
